# SDR SWAA2025010656626

- Difficulty date: November 5, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H I/B MAIN FLAP LOWER SKIN IS DELAMINATED AT O/B AFT CORNER. (MARKED)<[01] REMOVED; REPLACED; AND INSTALLED A NEW WEDGE AT L/H INBOARD MAIN FLAP IAW SOPM 20-50-01.;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
